IJPAM: Volume 85, No. 4 (2013)

SOME NEW GENERALIZED DIFFERENCE SEQUENCE
SPACES ON SEMINORMED SPACE DEFINED
BY ORLICZ FUNCTION

M. Aiyub
Department of Mathematics
University of Bahrain
P.O. Box 32038, KINGDOM OF BAHRAIN


Abstract. In this paper, we define the sequence space lMm,u,p,q,s) on seminormed complex linear space by using an orlicz function.we give various properties and some inclusion relations involving lMm,u,p,q,s). This study generalized some results of Bektaş and Altin [1].

Received: November 23, 2012

AMS Subject Classification: 40A05, 46A45

Key Words and Phrases: Orlicz function, difference sequence, solid space, sequence algebra

Download paper from here.



DOI: 10.12732/ijpam.v85i4.5 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 4